Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Are headaches normal after quitting smoking and what medicines should be taken ?

Well i have not smoked in 7 days and now i have very bad headaches and my stomach is upset. My friends say its something called nicotine withdrawal thing... Is this thing normal ? and should i take some medicines ?
Asked On : Fri, 17 Jun 2011
Answers:  2 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Thanks for your query.     
No doubt it due to withdrawal symptoms ,but strong will power can overcome them.They will disappear with a week or two.It is good you have stopped smoking.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Fri, 17 Jun 2011
I find this answer helpful
  User's Response
Hi dear
Welcome to HealthcareMagic.
The symptoms you facing are due to withdrawal.I advise you to stay focused and have your determination to quit.If they become unbearable you can approach your doctor for symptomatic treatment.You can use e cigarette to kill the craving.
For further information , feel free to mail me.
Take care.
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor